Mathematics

College of Sciences

Works Published in 1983

Sorted by most recent date added to the index first, which may not be the same as publication date order.

1983 chapter

Polynomial-time factorization of multivariate polynomials over finite fields

In Lecture Notes in Computer Science: Vol. 154. Automata, Languages and Programming (pp. 250–263).

By: J. von zur Gathen & E. Kaltofen

Event: 10th Colloquium at Barcelona, Spain on July 18-22, 1983

Source: Crossref
Added: June 15, 2021

1983 conference paper

Numerical Simulation of Linear and Nonlinear Feedback Controllers for a Wind Tunnel Model Involving a Time Delay”

Numerical Simulation of Linear and Nonlinear Feedback Controllers for a Wind Tunnel Model Involving a Time Delay.” In H. L. Weinert & R. C. Melville (Eds.), Proceedings of the Seventeenth Annual Conference on Information Sciences and Systems : papers presented March 23, 24, and 25, 1983. Baltimore, MD: Johns Hopkins University.

By: A. Manitius & H. Tran

Ed(s): H. Weinert & R. Melville

Event: Seventeenth Annual Conference on Information Sciences and Systems at Baltimore, MD on March 23-25, 1983

Source: NC State University Libraries
Added: January 14, 2021

1983 conference paper

Computation of closed loop eigenvalues associated with the optimal regulator problem for functional differential equations

The 22nd IEEE Conference on Decision and Control. Presented at the The 22nd IEEE Conference on Decision and Control.

By: A. Manitius & H. Tran

Event: The 22nd IEEE Conference on Decision and Control

Sources: Crossref, ORCID
Added: December 7, 2020

1983 journal article

The Drazln inverse and systems of second order linear differential equations

Linear and Multilinear Algebra, 14(2), 195–198.

Sources: Crossref, ORCID
Added: October 25, 2020

1983 journal article

Internal stability of two dimensional systems

Linear and Multilinear Algebra, 14(4), 365–369.

By: G. Barker & S. Campbell

Sources: Crossref, ORCID
Added: October 25, 2020

1983 journal article

Admissibility criteria for shock wave solutions of a system of conservation laws of mixed type

Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 93(3-4), 233–244.

Sources: Crossref, ORCID
Added: September 14, 2020

1983 journal article

Canonical Forms and Solvable Singular Systems of Differential Equations

SIAM Journal on Algebraic Discrete Methods, 4(4), 517–521.

By: S. Campbell & L. Petzold

Sources: Crossref, ORCID
Added: August 31, 2020

1983 journal article

One canonical form for higher-index linear time-varying singular systems

Circuits, Systems, and Signal Processing, 2(3), 311–326.

Sources: Crossref, ORCID
Added: August 31, 2020

1983 journal article

Index Two Linear Time-Varying Singular Systems of Differential Equations

SIAM Journal on Algebraic Discrete Methods, 4(2), 237–243.

Sources: Crossref, ORCID
Added: August 31, 2020

1983 journal article

Consistent initial conditions for singular nonlinear systems

Circuits, Systems, and Signal Processing, 2(1), 45–55.

Sources: Crossref, ORCID
Added: August 31, 2020

1983 journal article

A Generalized Class of Polynomials that are Hard to Factor

SIAM Journal on Computing, 12(3), 473–483.

By: E. Kaltofen, D. Musser & B. Saunders

Source: Crossref
Added: August 28, 2020

1983 chapter

On the complexity of finding short vectors in integer lattices

In Lecture Notes in Computer Science (pp. 236–244).

Source: Crossref
Added: August 28, 2020

1983 journal article

Convergence of the method for exponential atmospheres

Transport Theory and Statistical Physics, 12, 183–194.

By: C. Kelley

Source: NC State University Libraries
Added: October 7, 2019

1983 journal article

Energy dependent radiative transfer in inhomogeneous slabs

Journal of Integral Equations, 5, 33–48.

By: C. Kelley

Sources: ORCID, NC State University Libraries
Added: August 29, 2019

1983 journal article

Convergence of the {F_N} method for exponential atmospheres

Trans. Th. Stat. Phys., 12, 183–194.

By: C. Kelley

Source: ORCID
Added: August 29, 2019

1983 conference paper

Multiparameter singular systems: Nondissective approaches

The 22nd IEEE Conference on Decision and Control. Presented at the The 22nd IEEE Conference on Decision and Control.

Event: The 22nd IEEE Conference on Decision and Control

Sources: ORCID, Crossref
Added: August 18, 2019

1983 journal article

Convergence Rates for Newton’s Method at Singular Points

SIAM Journal on Numerical Analysis, 20(2), 296–314.

By: D. Decker, H. Keller & C. Kelley

Sources: Crossref, ORCID
Added: July 28, 2019

1983 journal article

Sublinear convergence of the Chord method at singular points

Numerische Mathematik, 42(2), 147–154.

By: D. Decker & C. Kelley

Sources: Crossref, ORCID
Added: July 28, 2019

1983 journal article

A New Acceleration Method for Newton’s Method at Singular Points

SIAM Journal on Numerical Analysis, 20(5), 1001–1009.

By: C. Kelley & R. Suresh

Sources: Crossref, ORCID
Added: July 28, 2019

1983 journal article

Systolic Networks for Orthogonal Decompositions

SIAM Journal on Scientific and Statistical Computing, 4(2), 261–269.

By: D. Heller & I. Ipsen

Sources: Crossref, ORCID
Added: July 28, 2019